# SDR SWIA201127437

- Difficulty date: August 27, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 24,453 hours, 19,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 3 OVERHEAD EMERGENCY LIGHTS NOT WORKING.  (FLT 4492)  RELAMPED EMERGENCY LIGHTS.
